# SDR 98ZZZX1612

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76WA
- Make and model: Gulstm 690A
- Aircraft serial: 11342
- Engine: Garrtt TPE3315251K
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Transfer Tube
- Condition: Broken
- Location: Nose Case Oil
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

CHIP LIGHT CAME ON IN-FLIGHT (VIBRATION).  ENGINE SHUT DOWN IN-FLIGHT.  FOUND METAL IN OIL SAMPLE.  REMOVED NOSE CASE, FOUND OIL TRANSFER TUBE BROKEN OFF, BROKEN RING GEAR, AND ALL PLANETARY GEARS DAMAGED.  SENT ENGINE TO AIRSEARCH FOR REPAIR.   188.5 HOURS AFTER GEARBOX INSPECTION.
